# SDR AALA20090424TUL57

- Difficulty date: April 17, 2009
- Submitted: April 29, 2009
- Operation: Air carrier
- Aircraft: N438AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49456
- Aircraft time: 69,027 hours, 31,809 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 5936663703
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TIE DOWN TRACK HAS CORROSION.  REPLACED TIE DOWN TRACK PER EA MD-80-53-006057 DATED 4-17-09.
